# SDR SIMA20130802003

- Difficulty date: August 2, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N655AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145452
- Aircraft time: 30,458 hours, 26,938 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: P2070009520
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE FWD FLASHLIGHT IN CABIN WAS INOPERATIVE.  ACFT OK FOR SERVICE.  R & R FLASHLIGHT AND CRADLE ASSY. OPS CHECKED GOOD IAW AMM 33-50-16.  ACFT RETURNED TO SERVICE.
